Nighttime significant Cold & Cough hot Liquid powder Medicine

Don’t let her symptoms monitor you come bed. Enjoy the taste of honey lemon and the rest comes easy. znjke.com Nighttime severe Cold & Cough warm Liquid Powder medication delivers a warm wave of an effective relief that works on her worst cold and also flu symptoms fast, including: sleep congestion, sneezing, cough, sinus congestion, headaches, human body aches, sore throat, and fever.

You are watching: Can you drink theraflu with cold water


*

*

*

Dosing information & Directions

For adults and children end the period of 12, take one packet every 4 hours, while symptom persist. Carry out not take more than 5 packets in 24 hrs unless directed by a doctor.

Children under 12 year old have to not take znjke.com Nighttime major Cold & Cough hot Liquid powder Medicine.

Directions:

Dissolve components of one packet right into 8 oz. Hot water. If making use of a microwave, include contents the one packet come 8 oz. That cool water. Line briskly before and also after heating. Sip while hot. Consume entire drink within 10-15 minutes.

Product Details


Product benefits


Temporarily relieves this cold and/or flu symptoms:

boy aches and pains boy sore neck pain Headache Nasal and sinus jam Runny nose Sneezing Itchy sleep or neck Itchy, watery eyes due to hay fever Cough as result of minor throat and bronchial irritation

Temporarily reduces fever


directions for usage


Directions

Do not use much more than directed While enduring symptoms, take every 4 hours. Execute not take an ext than 6 servings (packets) in 24 hours unless instructed by a health care provider. Adults and also children aged 12 years and also older, dose: 1 packet. Youngsters aged 12 and under, carry out not use. Pour contents of one packet right into 8 oz. Hot water, stir until dissolved. If utilizing cold water, add packet come 8 oz. Of cool water and also stir after heating Consume if hot, in ~ 10-15 minutes carry out not consume if over-heated; wait till drink is cool sufficient to sip

Product warnings/Advisory info


Warnings

Liver warning: This product includes acetaminophen. Major liver damages may take place if you take

an ext than 4,000 mg of paracetamol in 24 hrs With various other drugs containing paracetamol 3 or more alcoholic drink every work while using this product

Allergy alert: acetaminophen may reason severe skin reactions. Symptoms might include:

Skin reddening Blisters rashes

If a skin reaction occurs, stop use and seek medical aid right away.

Sore neck warning: If sore throat is severe, stubborn for much more than 2 days, is accompanied or adhered to by fever, headache, rash, nausea, or vomiting consult a physician promptly.

Do no use

In a child under 12 years of period If you room allergic to acetaminophen With any other medicine containing paracetamol (prescription or nonprescription). If you room not certain whether a drug includes acetaminophen, questioning a physician or pharmacist. If girlfriend are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs because that depression, psychiatric, or emotionally conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug consists of an MAOI, asking a physician or pharmacist before taking this product

Ask a doctor prior to use if friend have

Liver condition Heart an illness High blood pressure Thyroid condition Diabetes Glaucoma trouble urinating due to an enlarged prostate gland A breathing problem such together emphysema or chronic bronchitis cough that occurs through too lot phlegm (mucus) cough that big or is chronic such together occurs with smoking, asthma or emphysema

Ask a doctor or pharmacist before use if you are

acquisition sedatives or tranquilizers taking the blood thinning drug warfarin

When making use of this product

Do not exceed recommended dosage protect against alcoholic drinks marked drowsiness may happen Alcohol, sedatives and tranquilizers may boost drowsiness Be mindful when driving a motor car or operating machinery Excitability may occur, specifically in youngsters

Stop use and also ask a physician if

Nervousness, dizziness, or sleeplessness occurs heat gets worse or lasts an ext than 3 work Redness or ede is present new symptoms take place Pain, cough or sleep congestion gets worse or lasts more than 7 days cough comes earlier or occurs v rash or headache the lasts. These could be indications of a significant condition.

If pregnant or breast-feeding, questioning a wellness professional before use.

Keep the end of reach of children.

See more: Best Way Cook Steak Cast Iron Skillet, Perfect Cast Iron Steak {Herb Butter Basted!}

In instance of overdose, gain medical assist or contact a toxicity Control facility right away. Prompt medical attention is vital for adults as well as for kids even if you carry out not an alert any indicators or symptoms.